# SDR 7AHR20121119004

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,084 hours, 41,076 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 40,084 hours, 51,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FLOOR STUCTURE AT BS 1322 FLOORBEAM HAS LIGHT CORROSION ON UPPER SURFACE AND AROUND FASTENER HOLERS AT RBL 24 - LBL 60 AND EXFOLIATION CORROSION AT LBL 60.  BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1.  REMOVED DAMAGE AREAS OF FLOORBEAM IAW 53-05. FABRICATED REPAIR PARTS IAW SRM 53-05, PAGE 474.  INSTALLED REPAIR PARTS IAW SRM 53-05, PAGE 474.
